Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 46, NWS Jacksonville, FL

May 19, 2016Glynn County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 3:08 PM EDT for Glynn County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2016, 3:08 PM EDT (19:08 UTC)
Expired
May 19, 2016, 3:45 PM EDT
In force
37 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Glynn County, GA

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

198 
WUUS52 KJAX 191908
SVRJAX
GAC127-191945-
/O.NEW.KJAX.SV.W.0046.160519T1908Z-160519T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU MAY 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GLYNN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 345 PM EDT

* AT 307 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAVERLY...OR 8
  MILES WEST OF DOCK JUNCTION...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND AND
  COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3105 8140 3107 8153 3108 8154 3107 8157
      3110 8157 3112 8156 3113 8157 3112 8158
      3112 8162 3111 8163 3113 8166 3113 8169
      3115 8173 3125 8170 3130 8141 3128 8138
      3129 8139 3129 8138 3130 8137 3130 8136
TIME...MOT...LOC 1907Z 281DEG 17KT 3117 8165 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NELSON
2 follow-up statements
315 
WWUS52 KJAX 191930
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT THU MAY 19 2016

GAC127-191945-
/O.CON.KJAX.SV.W.0046.000000T0000Z-160519T1945Z/
GLYNN GA-
330 PM EDT THU MAY 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR CENTRAL GLYNN COUNTY...

AT 330 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRUNSWICK...
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND AND
COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3105 8140 3107 8153 3108 8154 3107 8157
      3112 8156 3113 8157 3112 8158 3111 8164
      3112 8165 3126 8162 3130 8141 3128 8138
      3129 8138 3130 8137 3129 8136
TIME...MOT...LOC 1930Z 281DEG 17KT 3115 8152 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

NELSON
722 
WWUS52 KJAX 191942
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
342 PM EDT THU MAY 19 2016

GAC127-191952-
/O.EXP.KJAX.SV.W.0046.000000T0000Z-160519T1945Z/
GLYNN GA-
342 PM EDT THU MAY 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLYNN COUNTY WILL
EXPIRE AT 345 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3105 8140 3107 8153 3108 8154 3107 8157
      3112 8156 3113 8157 3112 8158 3111 8164
      3112 8165 3126 8162 3130 8141 3128 8138
      3129 8138 3130 8137 3129 8136
TIME...MOT...LOC 1936Z 281DEG 17KT 3115 8152 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, May 19, 10:42 AM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1042 AM EDT THU MAY 19 2016

.UPDATE...
The very moist atmosphere over the region allowed low clouds to
quickly develop after sunrise this morning near the Atlantic coast
and across Southeast Georgia. This has delayed heating a bit but a
few extra breaks in the clouds by early afternoon will allow temps
to climb into the 80s.

The morning sounding showed a moist and unstable airmass which
will be supportive of scattered to numerous storms this
afternoon. The highest concentration of storms is expected along
the I-95 corridor mid to late this afternoon and also across
inland southeast Georgia late this afternoon into this evening.

A broad surface trough just upstream will become more oriented
west to east across southern Georgia this afternoon. Ongoing
numerous storms along this boundary will eventually move into
southeast Georgia by late this afternoon and continue into this
evening as they move southeast towards the Jacksonville area
during the evening hours. Isolated strong storms will be possible
late this afternoon into this evening with strong gusty winds and
locally heavy downpours being the main concerns.

&&

.AVIATION...
MVFR ceilings this morning will mostly lift to VFR levels by noon.
Storms will increase in coverage this afternoon, becoming
scattered to numerous along the I-95 corridor and across most of
southeast Georgia. Timing this activity at each terminal remains
difficult and we will continue to maintain vcts this afternoon
until we can get a better handle on the exact timing of this
activity. Look for amendments by early afternoon. The strongest
storms will be capable of brief ifr conditions in heavy rain.

&&

.MARINE...
Southeast winds around 10 knots Today with seas of 2 to 3 feet.
Storms will increase in coverage this afternoon with increased
winds/seas in and near storms.

RIP CURRENTS: Low Risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  69  86  70 /  70  50  70  80
SSI  80  72  83  72 /  40  60  50  70
JAX  86  69  88  71 /  60  50  60  60
SGJ  83  72  86  72 /  50  30  60  50
GNV  88  69  89  70 /  50  10  60  50
OCF  88  70  89  70 /  40  10  60  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
410 AM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS
MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH
MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 2:44 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
244 PM EDT THU MAY 19 2016

FLZ020>022-191930-
COLUMBIA FL-HAMILTON FL-SUWANNEE FL-
244 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLUMBIA...NORTHEASTERN
SUWANNEE AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 330 PM EDT...

AT 244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SUWANNEE SPRINGS...MOVING EAST AT 25 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...WHITE SPRINGS...SUWANNEE SPRINGS...BELMONT AND SUWANNEE VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3054 8302 3058 8246 3024 8246 3036 8302
TIME...MOT...LOC 1844Z 271DEG 23KT 3045 8294

HESS
Special weather statement, May 19, 2:48 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
248 PM EDT THU MAY 19 2016

FLZ037-040-191930-
MARION FL-PUTNAM FL-
248 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...MOVING EAST AT 15
MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
FORT MCCOY...SALT SPRINGS...LAKE DELANCY...ORANGE SPRINGS AND HOG
VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2937 8206 2955 8206 2961 8171 2934 8169
TIME...MOT...LOC 1848Z 267DEG 12KT 2947 8198

HESS
Special weather statement, May 19, 2:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU MAY 19 2016

GAZ153-154-165-191930-
INLAND CAMDEN GA-INLAND GLYNN GA-COASTAL GLYNN GA-
258 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CAMDEN AND GLYNN
COUNTIES UNTIL 330 PM EDT...

AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...OR 10 MILES WEST OF DOCK JUNCTION...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...DOCK JUNCTION...JEKYLL ISLAND AND
COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3105 8139 3107 8153 3108 8154 3108 8157
      3113 8157 3112 8158 3111 8160 3108 8161
      3111 8180 3116 8177 3117 8178 3128 8175
      3131 8142 3129 8141 3128 8138 3129 8139
      3129 8138 3130 8137 3130 8134
TIME...MOT...LOC 1857Z 282DEG 25KT 3117 8169

NELSON
Special weather statement, May 19, 3:02 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 PM EDT THU MAY 19 2016

FLZ022-023-GAZ164-191945-
BAKER FL-COLUMBIA FL-CHARLTON GA-
302 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA...CENTRAL
BAKER AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 345 PM EDT...

AT 302 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF TAYLOR...OR 16 MILES NORTHEAST OF LAKE CITY...MOVING
EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
TAYLOR AND MACCLENNY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3044 8256 3057 8211 3034 8205 3031 8205
      3026 8251
TIME...MOT...LOC 1902Z 256DEG 19KT 3037 8246

HESS
Special weather statement, May 19, 3:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT THU MAY 19 2016

FLZ030>032-191945-
BRADFORD FL-CLAY FL-UNION FL-
303 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...BRADFORD AND
WESTERN CLAY COUNTIES UNTIL 345 PM EDT...

AT 303 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEASLEY...OR OVER LAKE BUTLER...MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
STARKE...LAKE BUTLER...KEYSTONE HEIGHTS...RAIFORD...MIDDLEBURG...KINGSLEY...
CAMP BLANDING...BEASLEY...NEW RIVER...SAMPSON...LAWTEY...HAMPTON...BROOKER...
JOHNSTOWN...ELLERBEE AND DUKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2984 8218 2985 8220 2984 8222 2985 8224
      2986 8231 2988 8234 2988 8239 2992 8241
      3011 8240 3015 8222 3014 8205 3018 8205
      3019 8199 3019 8193 2980 8190
TIME...MOT...LOC 1903Z 256DEG 19KT 2999 8233

HESS
Special weather statement, May 19, 3:07 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
307 PM EDT THU MAY 19 2016

FLZ036-191945-
ALACHUA FL-
307 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALACHUA COUNTY UNTIL
345 PM EDT...

AT 307 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ALACHUA...OR NEAR WORTHINGTON SPRING...MOVING EAST AT 5 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...ALACHUA...HIGH SPRINGS AND LA CROSSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2992 8257 2993 8255 2992 8254 2995 8251
      2993 8247 2993 8245 2992 8242 2992 8241
      2988 8239 2988 8234 2985 8230 2984 8227
      2975 8225 2975 8254 2992 8258
TIME...MOT...LOC 1907Z 258DEG 6KT 2985 8249

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:33 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis117 min
May 19, 12:36 PM EDTSpecial Weather StatementJAXAppling24 min
May 19, 12:44 PM EDTSpecial Weather StatementJAXAppling16 min
May 19, 12:57 PM EDTSpecial Weather StatementJAXAppling33 min
May 19, 1:37 PM EDTSpecial Weather StatementJAXWayne53 min
May 19, 1:40 PM EDTSpecial Weather StatementJAXBrantley50 min
May 19, 2:12 PM EDTSpecial Weather StatementJAXPierce, Ware48 min
May 19, 2:15 PM EDTSpecial Weather StatementJAXBrantley45 min
May 19, 2:21 PM EDTSevere Thunderstorm WarningJAXBrantley, Glynn, Wayne39 min
May 19, 2:25 PM EDTSpecial Weather StatementJAXCoffee50 min
May 19, 2:47 PM EDTSevere Thunderstorm WarningJAXCoffee43 min
May 19, 2:53 PM EDTSevere Thunderstorm WarningJAXCamden52 min
May 19, 2:58 PM EDTSpecial Weather StatementJAXGlynn32 min
May 19, 3:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 19, 3:18 PM EDTTornado WarningJAXCamden27 min
May 19, 3:31 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton44 min
May 19, 3:41 PM EDTSpecial Weather StatementJAXCoffee49 min
May 19, 3:45 PM EDTTornado WarningJAXCamden13 min
May 19, 3:55 PM EDTSpecial Weather StatementJAXBacon50 min
May 19, 4:02 PM EDTSevere Thunderstorm WarningJAXCamden43 min
May 19, 4:18 PM EDTSpecial Weather StatementJAXWare42 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Ware19 min
May 19, 4:52 PM EDTAreal Flood AdvisoryJAXAtkinson, Ware113 min
May 19, 4:59 PM EDTSpecial Weather StatementJAXWare46 min
May 19, 5:09 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn3 hr
May 19, 5:16 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware59 min
May 19, 5:30 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Clinch45 min
May 19, 5:42 PM EDTAreal Flood AdvisoryJAXBrantley63 min
May 19, 5:50 PM EDTSpecial Weather StatementJAXEchols40 min
May 19, 6:14 PM EDTSpecial Weather StatementJAXCharlton46 min
May 19, 6:34 PM EDTSpecial Weather StatementJAXEchols41 min
May 19, 7:08 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.